On Candida diet for few days, skin extremely dry. Help!

Home The Candida Forum Candida Questions On Candida diet for few days, skin extremely dry. Help!

This topic contains 0 replies, has 1 voice, and was last updated by  sugaseoul 4 years, 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #170666

    sugaseoul
    Participant
    Topics: 7
    Replies: 6

    Hi, I’m new to this forum. I have been on the candida diet for 5 days and am experiencing very flaky skin on my legs.I have always had dry skin,but not this bad. I am drinking lots of water. I’m currently using a colon cleanse (going to the restroom twice daily) and just started taking acv. I am 28 and have suffered for close to 20 yrs with many of the candida symptoms. The worst being stomach pain (doctors always said everything seems fine),fatigue, and bad breath. I m also lactose intolerant. Anyway,I want to know if me getting drier skin from this diet is normal or should I worry? I am very thin too. Have been sticking to the diet to the tee, but also don t want to lose weight. Any help is appreciated.</span>

Viewing 1 post (of 1 total)

The topic ‘On Candida diet for few days, skin extremely dry. Help!’ is closed to new replies.